MAUDE Adverse Event Report: ABBOTT MEDICAL 8-CHANNEL ADAPTER, BSX, 10CM; SCS ADAPTER

ABBOTT MEDICAL 8-CHANNEL ADAPTER, BSX, 10CM; SCS ADAPTER
Model Number 2321
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient experienced ineffective stimulation due to low impedances on lead and competitor's lead.Surgical intervention may be pending to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.
 
Event or Problem Description
It was reported patient underwent surgical intervention on (b)(6) 2025 during which the entire system was explanted to address the issue.

Brand Name
8-CHANNEL ADAPTER, BSX, 10CM
Common Device Name
SCS ADAPTER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21923554
Report Number1627487-2025-02078
Device Sequence Number19889189
Product Code LGW
UDI-Device Identifier05415067016713
UDI-Public(01)05415067016713(10)5859582(17)190218
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2019
Device Model Number2321
Device Catalogue Number2321
Device Lot Number5859582
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR; SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight79 KG